# SDR SWI2024F00707

- Difficulty date: May 20, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE CO-PILOTS SIDE WINDSHIELD POST HAS CRACK AT UPPER MOST BARREL NUT LOCATION.     (C-CHECK RO 8/22/2024)    INSTALLED NEW R/H WINDSHIELD SIDE POST, P/N 601R33223-2. REF: CRJ700 SRM 51-42-21-001-001-A01 AND DWG 601R33007, REV: U. INSTALLED 2 EACH SUPPORT ANGLES AND 1EA SPLICE PLATE AT UPPER END OF R/H SIDE WINDSHIELD POST. REF: CRJ700 SRM 51-42-21-001-001-A01 AND DWG 601R33007, REV: U. LEAK CHECK GOOD. SEE CONTINUE CARD FOR DETAILSCOMPLIED WITH: 51-900-1002-SKY  (RII) STRUCTURAL MAJOR REPAIR.
